# SDR AALA202103309015

- Difficulty date: March 2, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 17,914 hours, 6,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON RIGHT TRANSITION ANGLE IN AFT CARGO AT STA 727D TO 767 AND RBL25. REMOVED AND REPLACED TRANSITION ANGLE REF AARD 51-00-05.
